# SDR VNAA2009090200012

- Difficulty date: August 30, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 13,162 hours, 13,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R140022
- Part serial: SBRJ927
- Condition: Damaged
- Location: Te Flap
- Part time: 13,162 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND DAMAGE TO RT LOWER FLAP SKIN INBOARD TRAILING EDGE AFTER A TIRE CHANGE FOR THREADS MISSING.  PER THE AIRCRAFT MAINTENANCE MANUAL THE FLAP DAMAGE WAS OUT OF LIMITS AND WAS CHANGED.  CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
